# SDR DALA2025061204466

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 95,312 hours, 44,051 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3236 DISC: AISLE EMERG LIGHTS INOP BETWEEN ROWS 28 THRU 30. C/A: FOUND WIRE CUT AT CONNECTOR 9159VC (REF A320 AWM 33-51-08 PG 36 SHEET 2). REPINNED CONNECTOR PER ESPM A320 20-44. PERFORMED OPS CHECK PER A320 AMM 33-51. OPS CHECK GOOD. (LP: 1015756)
